Translator Disclaimer
November 2020 A comparison principle for random walk on dynamical percolation
Jonathan Hermon, Perla Sousi
Ann. Probab. 48(6): 2952-2987 (November 2020). DOI: 10.1214/20-AOP1441

Abstract

We consider the model of random walk on dynamical percolation introduced by Peres, Stauffer and Steif in (Probab. Theory Related Fields 162 (2015) 487–530). We obtain comparison results for this model for hitting and mixing times and for the spectral gap and log-Sobolev constant with the corresponding quantities for simple random walk on the underlying graph $G$, for general graphs. When $G$ is the torus $\mathbb{Z}_{n}^{d}$, we recover the results of Peres et al., and we also extend them to the critical case. We also obtain bounds in the cases where $G$ is a transitive graph of moderate growth and also when it is the hypercube.

Citation

Download Citation

Jonathan Hermon. Perla Sousi. "A comparison principle for random walk on dynamical percolation." Ann. Probab. 48 (6) 2952 - 2987, November 2020. https://doi.org/10.1214/20-AOP1441

Information

Received: 1 April 2019; Revised: 1 January 2020; Published: November 2020
First available in Project Euclid: 20 October 2020

MathSciNet: MR4164458
Digital Object Identifier: 10.1214/20-AOP1441

Subjects:
Primary: 60F05, 60G50

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • November 2020
Back to Top